# SDR USAA2014031000026

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CREASE BEAM CHORD CORRODED BETWEEN BS 1260 & BS 1280 AT STRINGER 17R.  REPAIRED CREASE BEAM CHORD IAW SRM 51-10-02, 53-60-13, 51-40-02, 51-40-05 & 51-20-01.
